CBD And An Upset Stomach

CBD And An Upset Stomach

Natural CBD

Natural CBD

CBD has been making the headlines for quite some time; especially with the legalisation of the hemp derived CBD. Doors have opened up and the result is a sudden boom of the CBD industry, which has grown from a few measly manufacturers and suppliers to more than thousands of them. It is expected that the CBD industry could bring in close to $16 billion in net profits by the year 2025. The growth has been phenomenal and the reason for it is much to the list of CBD health benefits that seem to overshadow most over-the-counter medication. But of all the benefits that CBD imparts to its user, the one that is of focus today is the effect of CBD in terms of diarrhea. Read on to know.

Does CBD Oil Cause Diarrhea Or An Upset Stomach?

The seemingly harmless substance that is obtained from the cannabis sativa plant, sticks true to the tag of harmless with close to nil side effects. To make matters even better, natural CBD is not addictive and neither is it psychoactive; you can go about your day without any loss of focus and CBD will do the opposite-help you concentrate better.

Of the several good things we hear of CBD, one problem that comes as a surprise is that people say it causes their stomach to go bad. The reason for this occurring is much because of an underlying medical condition the user may have, or an incorrect manner of using the CBD in. We will point out the reasons:

  • CBD Product By A Bad Supplier

When the manufacturing process and the level of quality maintained throughout the length of the process is sub-par; the end result can be the user getting sick. There may be certain ingredients in the CBD that may be affecting your gastrointestinal system due to the poor quality. Making sure that you check their certification and reading about their product reviews from different credible sources will help you decide as to whether you should buy it or not.

  • Improper Dosing And Frequent Use

Diarrhea is usually caused when people consume CBD, more than the dose prescribed. Do not abuse your body and start with lower doses until you see the effects. Taking CBD often or excessively can cause an upset stomach, apart from feeling lethargic and drowsy.

  • Underlying Gastrointestinal Condition

You may be having an underlying issue in your stomach. Make sure to consult the doctor and do a check-up to ensure that you are safe. Discontinue use if you feel the situation is worsening.

Leave a Reply

Your email address will not be published. Required fields are marked *